Journal of Multivariate Analysis
1971 - 2025
Current editor(s): de Leeuw, J.
From Elsevier
Bibliographic data for series maintained by Catherine Liu ().
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 47, issue 2, 1993
- Optimal Choice of Sample Fraction in Extreme-Value Estimation pp. 173-195

- A. L. M. Dekkers and L. Dehaan
- Sequential Estimation of the Mean Vector of a Multivariate Linear Process pp. 196-209

- I. Fakhrezakeri and S. Y. Lee
- Strong Representations of the Survival Function Estimator for Truncated and Censored Data with Applications pp. 210-229

- I. Gijbels and J. L. Wang
- Asymptotic Behavior of the Perturbed Empirical Distribution-Functions Evaluated at a Random Point for Absolutely Regular Sequences pp. 230-249

- S. Sun
- Exponential Bounds for the Uniform Deviation of a Kind of Empirical Processes, II pp. 250-268

- J. Zhang, Lixing Zhu and P. Cheng
- Majorants and Minorants for Elliptic Measures on k pp. 269-282

- D. R. Jensen
- Asymptotics of Eigenvalues and Unit-Length Eigenvectors of Sample Variance and Correlation Matrices pp. 283-300

- T. Kollo and H. Neudecker
- Nonparametric Resampling for Homogeneous Strong Mixing Random Fields pp. 301-328

- D. N. Politis and J. P. Romano
- Simultaneous Estimation of Independent Normal Mean Vectors with Unknown Covariance Matrices pp. 329-338

- K. Krishnamoorthy and S. K. Sarkar
Volume 47, issue 1, 1993
- Multiparameter Bandwidth Processes and Adaptive Surface Smoothing pp. 1-21

- H. G. Muller and K. A. Prewitt
- U-Estimators of Regression Coefficients pp. 22-34

- G. G. Gregory
- Estimating a Multidimensional Extreme-Value Distribution pp. 35-47

- John Einmahl, L. Dehaan and Xiaoqi Huang
- Asymptotic Confidence Spheres in Certain Banach Spaces via Covariance Operators pp. 48-58

- J. Dippon
- Asymptotically Optimal Estimators of General Regression Functionals pp. 59-81

- M. Falk
- A Weak Invariance Principle for Weighted U-Statistics with Varying Kernels pp. 82-102

- T. Mikosch
- Correcting the Negativity of High-Order Kernel Density Estimators pp. 103-122

- P. Hall and R. D. Murison
- Proxy and Instrumental Variable Methods in a Regression Model with One of the Regressors Missing pp. 123-138

- R. N. Bhattacharya and D. K. Bhattacharyya
- The Law of the Iterated Logarithm for U-Processes pp. 139-151

- M. A. Arcones
- A Mixed Limit Theorem for Stable Random Fields pp. 152-162

- T. V. Kurien and J. Sethuraman
- Asymptotic Properties of Serial Covariances for Nonlinear Stationary Processes pp. 163-171

- K. C. Chanda
Volume 46, issue 2, 1993
- Likelihood Ratio Tests for Covariance Structure in Random Effects Models pp. 175-197

- S. Kuriki
- Bartlett's Decomposition of the Posterior Distribution of the Covariance for Normal Monotone Ignorable Missing Data pp. 198-206

- C. H. Liu
- On Multivariate Extremal Processes pp. 207-213

- A. V. Gnedin
- Asymptotic Analysis of a Multiple Frequency Estimation Method pp. 214-236

- T. H. Li and B. Kedem
- Identity Reproducing Multivariate Nonparametric Regression pp. 237-253

- H. G. Muller and K. S. Song
- Estimation of a Mean Vector in a Two-Sample Problem pp. 254-261

- F. Perron
- Parametric Families of Multivariate Distributions with Given Margins pp. 262-282

- H. Joe
- Kernel Estimators for Cell Probabilities pp. 283-308

- B. Grund
- A Comparative Study of Goodness-of-Fit Tests for Multivariate Normality pp. 309-334

- J. L. Romeu and A. Ozturk
- Optimal Coupling of Multivariate Distributions and Stochastic Processes pp. 335-361

- J. A. Cuestaalbertos, L. Ruschendorf and A. Tuerodiaz
- Reliability Measures in the Discrete Bivariate Set-Up and Related Characterization Results for a Bivariate Geometric Distribution pp. 362-373

- Dilip Roy
Volume 46, issue 1, 1993
- Score Test for the Covariance Matrix of the Elliptic t-Distribution pp. 1-12

- B. C. Sutradhar
- Approximation of Multidimensional Stable Densities pp. 13-31

- T. Byczkowski, J. P. Nolan and B. Rajput
- Functional Characterizations of Some Positively Dependent Bivariate Random Vectors pp. 32-55

- C. S. Chang
- Multivariate Maximum Entropy Spectrum pp. 56-60

- B. S. Choi
- Zero-One Laws for Multilinear Forms in Gaussian and Other Infinitely Divisible Random Variables pp. 61-82

- J. Rosinski, G. Samorodnitsky and M. S. Taqqu
- Asymptotic Properties of Conjugate Bayes Discrete Discrimination pp. 83-96

- B. Q. Fang and A. P. Dawid
- A Method of Functional Estimation for Stationary Processes pp. 97-111

- K. L. Vaninsky
- Use of Moments in Distribution Theory: A Multivariate Case pp. 112-119

- N. A. Volodin, S. Kotz and N. L. Johnson
- Generalized Bayes Stein-Type Estimators for Regression Parameters under Linear Constraints pp. 120-130

- K. Hoffmann
- ML Characterization of the Multivariate Normal Distribution pp. 131-138

- W. Stadje
- Unbiased Tests for Normal Order Restricted Hypotheses pp. 139-153

- A. Cohen, J. H. B. Kemperman and H. B. Sackrowitz
- Asymptotic Expansion of the Misclassification Probabilities of D- and A-Criteria for Discrimination from Two High Dimensional Populations Using the Theory of Large Dimensional Random Matrices pp. 154-174

- H. Saranadasa
Volume 45, issue 2, 1993
- Independent Variables with Independent Sum and Difference: S1-Case pp. 161-170

- Y. Baryshnikov, B. Eisenberg and W. Stadje
- Weighted Approximation of the Renewal Spacing Processes pp. 171-182

- P. Barbe
- Best Constants in Kahane-Khintchine Inequalities in Orlicz Spaces pp. 183-216

- G. Peskir
- The Asymptotic Distribution of REML Estimators pp. 217-233

- N. Cressie and S. N. Lahiri
- Orthogonally Invariant Sequences as Gaussian Scale Mixtures: An Alternate Proof pp. 234-238

- R. A. Vitale
- On Noncentral Generalized Laplacianness of Quadratic Forms in Normal Variables pp. 239-246

- A. M. Mathai
- Bootstrapping the Studentized Sample Mean of Lattice Variables pp. 247-256

- S. N. Lahiri
- Multivariate Recursive M-Estimators of Location and Scatter for Dependent Sequences pp. 257-273

- J. E. Englund
- Estimation of the Impulse-Response Coefficients of a Linear Process with Infinite Variance pp. 274-290

- R. J. Bhansali
- Bounds on the Size of the Likelihood Ratio Test of Independence in a Contingency Table pp. 291-304

- W. Y. Loh and X. J. Yu
- UI Score Tests for Some Restricted Alternatives in Exponential Families pp. 305-323

- M. T. M. Tsai
Volume 45, issue 1, 1993
- A Pointwise Almost Sure Bahadur-Kiefer-Type Representation for the Product Limit Estimator pp. 1-8

- D. Pierrelotiviaud
- Comparison between the Locally Most Mean Power Unbiased and Rao's Tests in the Multiparameter Case pp. 9-24

- R. Mukerjee and A. S. Gupta
- On Probabilities of Linear Sets pp. 25-33

- W. Bryc and W. Smolenski
- A Necessary Test of Goodness of Fit for Sphericity pp. 34-55

- K. T. Fang, Lixing Zhu and P. M. Bentler
- Improved Multivariate Prediction under a General Linear Model pp. 56-72

- C. A. Gotway and N. Cressie
- Stable Limits for Empirical Processes on Vapnik-Cervonenkis Classes of Functions pp. 73-88

- J. Romo
- Consistent Estimation Under Random Censorship When Covariables Are Present pp. 89-103

- W. Stute
- Robust M-Estimators on Spheres pp. 104-136

- D. J. Ko and T. Chang
- Bootstrapping the Mean Integrated Squared Error pp. 137-160

- R. Cao